Share:


On integral representation of thetranslation operator

    Paulius Miškinis Affiliation

Abstract

The formulation in the explicit form of quantum expression of the one-dimensional translation operator as well as Hermitian operator of momentum and its eigenfunctions are presented. The interrelation between the momentum and the wave number has been generalized for the processes with a non-integer dimensionality α. The proof of the fractional representation of the translation operator is considered. Some aspects of the translations in graduate spaces and their integral representation, as well as applications in physics are discussed. The integral representation of the translation operator is proposed.

Keyword : traslation operator, quantum mechanics, fractional calculus

How to Cite
Miškinis, P. (2012). On integral representation of thetranslation operator. Mathematical Modelling and Analysis, 17(1), 100-112. https://doi.org/10.3846/13926292.2012.645251
Published in Issue
Feb 1, 2012
Abstract Views
283
PDF Downloads
502
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.